# SDR NSVA2009039

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 2,809 hours, 2,806 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR WOULD NOT EXTEND.  CREW RAN CHECK LIST AND MANUALLY EXTENDED GEAR, LANDED NO ISSUES.  DIVERTED FROM FLIGHT PATH.  CREW DID NOT DECLARE EMERGENCY.  CREW REPORTED NO NOSE STEERING AND NO BRAKES.  TUGGED FROM RUNWAY.  REMOVED AND REPLACED SELECTOR VALVE P/N 48300-3.
